# SDR AALA201610039013

- Difficulty date: October 2, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 41,497 hours, 28,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013436029KA06
- Condition: Broken
- Location: Seat 21
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT SEAT ROW 21 LEFT BROKEN OFF.  REPLACED EMERGENCY LIGHT ASSEMBLY AT SEAT ROW 21ABC AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
